

# **2024 TORONTO WINTER WORKSHOP PROGRAM**

THEME: "BEYOND BLESSED"

"Blessed are those who dwell in your house; they are ever praising you." (Psalm 84:4)

#### Thursday Evening, January 4th

Leadership Workshop

3:00-7:30 PM		Arrival/Check-In
7:30-9:30 PM		Leadership Evening Session
7:30 PM	Singing	
7:40 PM	Welcome/Prayer (Kirk & Margie Hamula)	
7:45 PM	Good News Sharing (Dylan Hoerner and Glennda Almendo)	
7:55 PM	"I Will Not Let You Go Until You Bless Me" (Evan Bartholomew)	
8:40 PM	Break	
8:45 PM	Singing	
8:50 PM	2023 Year in Review / 2024 Roadmap (Evan Bartholomew)	
9:20 PM	Responses (Region Leaders)	
9:30 PM	Closing Song/Dismissal	

#### Friday Morning, January 5th

Leadership Workshop

7:00-10:00 AM Breakfast/Quiet Times

10:00-12:00 PM Leadership Morning Session

10:00 AM	Singing		
10:10 AM	Welcome/Prayer (Will Koroluk and Patrina Gosine)		
10:15 AM	"He Has Blessed, And I Cannot Change It" (Kirk Hamula)		
11:00 AM	Break		
11:05 AM	Singing		
11:10 AM	Leadership Charges: (8 Mins Each)		
	"Blessed Is The One Who Always Trembles Before God" (Margie Hamula	1)	
	"Blessed Are Those Who Find Wisdom, Who Gain Understanding" (Dylan Hoerner)		
"Blessed Are Those Whose Strength Is In You" (Valentina Lobo)			
	"Blessed Is The One Whose Transgressions Are Forgiven" (Will Koroluk)		
	"Blessed Are Those Who Have Learned To Acclaim You" (Kelly Bartholor	new)	
11:55 AM	Closing/Prayer (Evan Bartholomew)		
12:00 PM	Closing Song/Dismissal		
12:00-2:00 PM		Pizza Lunch (Provided)	
2:00-4:00 PM		Free Time/Recreation	
Friday Evening, Janua	ry 5th		
Church Workshop			
3:00-7:30 PM		Arrival/Check-In	
7:30-9:30 PM		Opening Session	
7:30 PM	Singing		
7:40 PM	Welcome/Prayer (Ghislain Normand and Elizabeth Wademan)		
7:45 PM	Good News Sharing (Rich Chan and Maya James-Kumaresan)		
7:55 PM	"And You Will Be A Blessing" (Evan Bartholomew)		
8:40 PM	Break		
8:45 PM	Singing		
8:50 PM	2023 Year in Review / 2024 Roadmap (Evan Bartholomew)		
9:20 PM	Responses (Shepherds-in-Training)		
9:30 PM	Closing Song/Dismissal		
9:30-11:30 PM		Dancing	

## Saturday, January 6th

### **Church Workshop**

7:00-10:00 AM		Breakfast/Quiet Times
10:00-1:00 PM		Men's/Women's Sessions
Men's Session		
10:00 AM	Singing	
10:10 AM	Welcome/Prayer (Javier Gutierrez)	
10:15 AM	"Blessed Is The One Whom God Corrects" (Isaiah Famurewa)	
10:50 AM	Break	
10:55 AM	Singing	
11:00 AM	Shepherding Charges (10 Mins Each)	
	"An Inheritance Claimed Too Soon Will Not Be Blessed" (Ghislain Norma	and)
	"It Is More Blessed To Give Than To Receive" (Tony Ventura)	
11:25 AM	Closing/Prayer (Kirk Hamula)	
11:30 AM	Closing Song/Dismissal	
Women's Session		
11:30 AM	Singing	
11:40 AM	Welcome/Prayer (Da-Shara Quant)	
11:45 AM	"Blessed Is She Who Believed" (Kelly Bartholomew)	
12:20 PM	Break	
12:25 PM	Singing	
12:30 PM	Shepherding Charges (10 Mins Each)	
	"An Inheritance Claimed Too Soon Will Not Be Blessed" (Elizabeth Wade	eman)
	"It Is More Blessed To Give Than To Receive" (Vita Ventura)	
12:55 PM	Closing/Prayer (Margie Hamula)	
1:00 PM	Closing Song/Dismissal	
1:00-3:00 PM		Lunch Break
3:00-5:30 PM		Free Time/Recreation
5:30-7:30 PM		Dinner Break
7:30-9:30 PM		Evening Session

7:30 PM	Singing			
7:40 PM	Welcome/Prayer (Christian Bambe and Valentina Lobo)			
7:45 PM	Short Skit: How <i>Not</i> To Have A Bible Talk			
7:55 PM	"From This Day On I Will Bless You" (Ghislain Normand)			
8:30 PM	Break			
8:35 PM	Singing			
8:40 PM	The Beatittudes: (5 Mins Each)			
	"Blessed Are The Poor In Spirit" (Javier Gutierrez)			
	"Blessed Are Those Who Mourn" (Sarah Owusu)			
	"Blessed Are The Meek" (Maya James-Kumaresan)			
	"Blessed Are Those Who Hunger And Thirst For Righteousness" (Rich Chan)			
	"Blessed Are The Merciful" (Da-Shara Quant)			
	"Blessed Are The Pure In Heart" (Patrina Gosine)			
	"Blessed Are The Peacemakers" (Nero Cabatuando)			
	"Blessed Are Those Who Are Persecuted" (Glennda Almendo)			
9:25 PM	Closing/Prayer (Isaiah Famurewa)			
9:30 PM	Closing Song/Dismissal			
9:30-11:30 PM		D-Group/Confession Time		
Sunday, January 7th				
Church Service				
Ollul Gli Vice				
7:00-10:00 AM		Breakfast/Quiet Times		
10:00-12:00 PM		Church Worship Service		
10:00 AM	Singing			
10:15 AM	Welcome/Prayer (Dylan Hoerner and Glennda Almendo)			
10:25 AM	Communion (Tony & Vita Ventura)			
10:40 AM	Contribution (Valentina Lobo)			
10:55 AM	Break			
11:00 AM	Singing			
11:05 AM	"Blessed Are The Eyes That See What You See" (Kirk Hamula)			
11:50 AM	Closing Announcements			
11:55 AM	Closing/Prayer (Evan & Kelly Bartholomew)			
12:00 AM	Closing Song/Dismissal			
	- <del>-</del>			